# SDR AALA202501089853

- Difficulty date: January 6, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 35,374 hours, 14,748 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: A82541034111
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE CENTER LAVATORY DOOR DOES NOT LATCH PROPERLY. IT GETS STUCK CLOSED AND APPEARS TO BE MISS ALIGNED ON ITS HINGES. MAINTENANCE REPLACED THE LAVATORY DOOR LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER CMM 25-43-25.
